Alert archive / Georgia / Freeze Warnings in 2017

Freeze Warning 3, NWS Tallahassee, FL

March 15, 201716 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Mar 15, 2017, 2:00 AM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Mar 16, 2017, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2017, 2:00 AM CDT (07:00 UTC)
In effect from
Mar 16, 2017, 1:00 AM CDT
Expired
Mar 16, 2017, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WWUS72 KTAE 150700
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
300 AM EDT Wed Mar 15 2017

...LONG DURATION LATE SEASON FREEZE EXPECTED TONIGHT...

.This morning's freeze warning across our extreme northern Alabama
and Georgia counties remains on track. A much more significant
freeze is expected tonight with sub-freezing durations up to 8
hours in some locations. Patchy frost will also be possible.

ALZ065>067-GAZ120>122-124-126-151300-
/O.UPG.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/
/O.NEW.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/
/O.CON.KTAE.FZ.W.0002.170315T0900Z-170315T1300Z/
Coffee-Dale-Henry-Quitman-Clay-Randolph-Terrell-Lee-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Clarks Mill, 
Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, 
Forrester, Leesburg, and Palmyra
300 AM EDT Wed Mar 15 2017 /200 AM CDT Wed Mar 15 2017/

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT (8 AM CDT)
THIS MORNING...

...A FREEZE WARNING IS NOW IN EFFECT FROM 2 AM EDT (1 AM CDT) TO 
10 AM EDT (9 AM CDT) THURSDAY...

* TEMPERATURES...Lows 29 to 32 degrees this morning, 26 to 29 
  degrees Thursday morning.

* DURATION...Freeze durations around 2 hours this morning and up
  to 8 hours tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ068-069-FLZ007>019-026>029-034-GAZ123-125-127>131-142>148-
155>161-151300-
/O.UPG.KTAE.FZ.A.0001.170316T0600Z-170316T1400Z/
/O.NEW.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/
Geneva-Houston-North Walton-Central Walton-Holmes-Washington-
Jackson-Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-
Leon-Inland Jefferson-Madison-Liberty-Inland Wakulla-
Inland Taylor-Lafayette-Inland Dixie-Dougherty-Worth-Turner-Tift-
Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-
Seminole-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Arlington, Commissary Hill, Cordrays Mill, 
Dickey, Morgan, Williamsburg, Edison, Albany, East Albany, 
Lockett Crossing, Pretoria, Southwest Ga Regional A/P, 
Turner City, Walker, Alfords, Gammage, Gordy, Isabella, Red Rock,
Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, Chula, 
Harding, Sunsweet, Tifton, Ashton, Bowens Mill, Fitzgerald, 
Fitzgerald Municipal A/P, Queensland, Westwood, Waterloo, Abba, 
Irwinville, Ocilla, Douglasville, Blakely, Centerville, Cuba, 
Early Co A/P, Enterprise, Mayhaw, Babcock, Bellview, Boykin, 
Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, 
Newton, Red Store Crossroads, Iveys Mill, Milford, Branchville, 
Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
300 AM EDT Wed Mar 15 2017 /200 AM CDT Wed Mar 15 2017/

...A FREEZE WARNING IS IN EFFECT FROM 2 AM EDT (1 AM CDT) TO 10 
AM EDT (9 AM CDT) THURSDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from 2 AM EDT (1 AM CDT) to 10 AM EDT
(9 AM CDT) Thursday.

* TEMPERATURE...Lows 26 to 30 degrees.

* DURATION...3 to 6 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

FLZ115-118-127-128-134-151300-
/O.NEW.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/
Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor-
Coastal Dixie-
Including the cities of Apalachicola, Apalachicola Airport, 
Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, 
Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek,
Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek,
Howell Place, Yellow Jacket, Horseshoe Beach, Jena, 
Shired Island, and Suwannee
300 AM EDT Wed Mar 15 2017

...A FREEZE WARNING IS NOW IN EFFECT FROM 2 AM TO 10 AM EDT 
THURSDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from 2 AM to 10 AM EDT Thursday. 

* TEMPERATURE...Lows 29 to 32 degrees. 

* DURATION...2 to 4 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
2 follow-up statements
522 
WWUS72 KTAE 151304
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
904 AM EDT Wed Mar 15 2017

...LONG DURATION LATE SEASON FREEZE EXPECTED TONIGHT...

.This morning's freeze warning across our extreme northern
Alabama and Georgia counties has expired. A much more significant
freeze is expected tonight with sub-freezing durations up to 8 
hours in some locations. Patchy frost will also be possible.

ALZ065>067-GAZ120>122-124-126-161400-
/O.EXP.KTAE.FZ.W.0002.000000T0000Z-170315T1300Z/
/O.CON.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/
Coffee-Dale-Henry-Quitman-Clay-Randolph-Terrell-Lee-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Clarks Mill, 
Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, 
Forrester, Leesburg, and Palmyra
904 AM EDT Wed Mar 15 2017 /804 AM CDT Wed Mar 15 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
10 AM EDT /9 AM CDT/ THURSDAY...

* TEMPERATURES...Lows 29 to 32 degrees this morning, 26 to 29 
  degrees Thursday morning. 

* DURATION...Freeze durations around 2 hours this morning and up 
  to 8 hours tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ068-069-FLZ007>019-026>029-034-115-118-127-128-134-GAZ123-125-
127>131-142>148-155>161-161400-
/O.CON.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/
Geneva-Houston-North Walton-Central Walton-Holmes-Washington-
Jackson-Inland Bay-Calhoun-Inland Gulf-Inland Franklin-Gadsden-
Leon-Inland Jefferson-Madison-Liberty-Inland Wakulla-
Inland Taylor-Lafayette-Inland Dixie-Coastal Franklin-
Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie-
Dougherty-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-
Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas-
Brooks-Lowndes-Lanier-
Including the cities of Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Apalachicola, Apalachicola Airport, 
Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, 
Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek,
Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek,
Howell Place, Yellow Jacket, Horseshoe Beach, Jena, 
Shired Island, Suwannee, Arlington, Commissary Hill, 
Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Albany, 
East Albany, Lockett Crossing, Pretoria, 
Southwest Ga Regional A/P, Turner City, Walker, Alfords, Gammage,
Gordy, Isabella, Red Rock, Sylvester, Sylvester Airport, Ashburn,
Hobby, Worth, Chula, Harding, Sunsweet, Tifton, Ashton, 
Bowens Mill, Fitzgerald, Fitzgerald Municipal A/P, Queensland, 
Westwood, Waterloo, Abba, Irwinville, Ocilla, Douglasville, 
Blakely, Centerville, Cuba, Early Co A/P, Enterprise, Mayhaw, 
Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, 
Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, 
Iveys Mill, Milford, Branchville, Camilla, Mitchell Co A/P, 
Cotton, Pelham, Moultrie, Moultrie Municipal A/P, Spence Airport,
Adel, Cook Co A/P, Greggs, Pine Valley, Barneyville, Laconte, 
Massee, Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, 
Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, 
Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville
904 AM EDT Wed Mar 15 2017 /804 AM CDT Wed Mar 15 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
10 AM EDT /9 AM CDT/ THURSDAY...

* TEMPERATURE...Lows 26 to 30 degrees.

* DURATION...3 to 6 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
295 
WWUS72 KTAE 160045
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
845 PM EDT Wed Mar 15 2017

...LONG DURATION LATE SEASON FREEZE EXPECTED TONIGHT...

A significant freeze is expected tonight with sub-freezing 
durations up to 8 hours in some locations. Some record lows are 
expected to be tied or broken by daybreak Friday. Patchy frost 
will also be possible.

ALZ065>069-FLZ007>019-026>029-034-115-118-127-128-134-GAZ120>131-
142>148-155>161-161400-
/O.CON.KTAE.FZ.W.0003.170316T0600Z-170316T1400Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-
Coastal Franklin-Coastal Jefferson-Coastal Wakulla-Coastal Taylor-
Coastal Dixie-Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Worth-
Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-
Cook-Berrien-Seminole-Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Apalachicola, Apalachicola Airport, 
Bay City, Tilton, Creels, Hays Place, High Bluff, Buckhorn, 
Medart, Panacea, Sopchoppy, Port Leon, Saint Marks, Spring Creek,
Adams Beach, Blue Springs, Cedar Island, Dekle Beach, Fish Creek,
Howell Place, Yellow Jacket, Horseshoe Beach, Jena, 
Shired Island, Suwannee, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Brooks Co A/P, 
Dixie, Empress, Nankin, Quitman, Grooverville, Valdosta, 
Valdosta Regional Airport, Courthouse, Lakeland, and Teeterville
845 PM EDT Wed Mar 15 2017 /745 PM CDT Wed Mar 15 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
10 AM EDT /9 AM CDT/ THURSDAY...

* TEMPERATURE...Lows 26 to 30 degrees.

* DURATION...4 to 8 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Mar 15, 1:59 AM CDT, 1 minute earlier.

Area forecast discussion, Mar 15, 1:59 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
259 AM EDT Wed Mar 15 2017

...LONG DURATION LATE SEASON FREEZE EXPECTED TONIGHT...

.NEAR TERM [Through Today]...

At 05Z, the Arctic ridge is centered over central IL, but the extent
of its frigid air is beginning to build into our area. Temperatures
have already dropped below freezing in northern and central AL and
GA and by the hours around sunrise, these freezing temperatures are
on track to work into a northern tier of our counties in AL and GA.
As the ridge slides down the Mississippi Valley, cold air will
continue to advect into the region, though insolation under mostly
clear skies will help us warm up a bit. Highs today will be in the
low 50s is southeast AL and southwest GA and in the mid to upper 50s
in north FL.

.SHORT TERM [Tonight Through Friday]...

The highly amplified eastern CONUS trough will dampen out through
the end of the week as it's main +PV anomaly moves out of the
Northeast towards Newfoundland. Ridging will prevail locally through
the lower troposphere. The main point of focus in the short range
will be the unseasonably cold overnight low temperatures primarily
tonight, but to a lesser extent on Thursday night as well. A long
duration freeze is expected across portions of Alabama and Georgia
tonight with up to 8 hours below freezing possible. Further
south in Georgia and throughout the Florida panhandle, 3 to 5 hour
freeze durations are expected with the longest durations in the
Suwannee basin. Along with the cold temperatures, patchy frost
will be possible across portions of southeast Alabama and the
western panhandle and southeast Big Bend of Florida. Thursday will
warm into the upper 50s to low 60s, with another light freeze
possible across the Florida Big Bend Thursday night. Frost is
expected to be more widespread across the entire Tri-State region
on Thursday night. Near normal highs are expected on Friday,
reaching the lower 70s for most locations.

.LONG TERM [Friday Night Through Wednesday]...

A cold front is forecast to move through the region Saturday
through Saturday night, but little to no rain is expected. The
airmass behind the weekend front will be nowhere near as cold as
earlier in the week. Expect lows near average on Sunday night,
around the middle 40s. Otherwise, the extended range will feature
no rain and above average temperatures under a deamplifying upper
pattern and low- level ridging.

&&

.AVIATION [Through 06Z Thursday]...

Shortwave IR imagery shows a dissipating deck of lower cigs that
surface obs show to have bases between 25 kft and 35 kft, affecting
some of our northern terminals. These cigs will continue to diminish
over the next couple hours and by the early morning we'll be left
with a thin veil of cirrus. Northern winds will prevail through the
period.

&&

.MARINE...

Small Craft Advisory conditions in strong northerly winds will
persist through early to mid afternoon today. By this evening,
winds will have fallen to below Cautionary levels and should
remain that way through the first half of the weekend. A brief
uptick in winds and seas should be expected on Sunday behind a
cold front.

&&

.FIRE WEATHER...

Borderline red flag conditions will be possible today in north FL
from Jefferson county eastward where RH values will drop below 25%
and ERC values are 26 or higher, but 20 foot winds will be just shy
at around 10 to 13 MPH. RH values will be below 28% across the
entire area, but again with borderline winds and moisture component
(fuel moisture, KBDI, or ERC), red flag conditions are not expected.
Relative humidity will be even lower Thursday, but with weaker
winds, red flag criteria will not be met.

&&

.HYDROLOGY...

No mentionable rain is forecast over the course of the next week.
Therefore, area rivers and creeks will maintain current trends and
stay below Action stage.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   56  27  61  32  72 /   0   0   0   0   0
Panama City   54  36  57  42  67 /   0   0   0   0   0
Dothan        52  29  58  37  70 /   0   0   0   0   0
Albany        52  27  58  34  70 /   0   0   0   0   0
Valdosta      54  28  60  33  72 /   0   0   0   0   0
Cross City    57  26  62  31  72 /   0   0   0   0   0
Apalachicola  56  36  58  42  67 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Freeze Warning from 2 AM EDT /1 AM CDT/ to 10 AM EDT /9 AM CDT/
     Thursday for Calhoun-Central Walton-Coastal Dixie-Coastal
     Franklin-Coastal Jefferson-Coastal Taylor-Coastal Wakulla-
     Gadsden-Holmes-Inland Bay-Inland Dixie-Inland Franklin-
     Inland Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-
     Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     Washington.

GA...Freeze Warning from 2 AM to 10 AM EDT Thursday for Baker-Ben
     Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.

     Freeze Warning until 9 AM EDT this morning for Clay-Lee-Quitman-
     Randolph-Terrell.

AL...Freeze Warning from 1 AM to 9 AM CDT Thursday for Coffee-Dale-
     Geneva-Henry-Houston.

     Freeze Warning until 8 AM CDT this morning for Coffee-Dale-Henry.

GM...Small Craft Advisory until 2 PM EDT this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Moore
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Moore
MARINE...Harrigan
FIRE WEATHER...Moore
HYDROLOGY...Harrigan

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:32 AM CDTRip Current StatementTAEGulf8 hr

Nearby

Freeze Warnings in Georgia, 2017Freeze Warnings in Florida, 2017Freeze Warnings in Alabama, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.